# SDR SWIA202053444

- Difficulty date: September 20, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SB 670BA-53-040 FOR CRACK IN PAX DOOR LINTEL STRINGER 3 AT FS 280.  C-CHECK RO 10/17/2020.  COMPLIED WITH SB FOR CRACK IN PAX DOOR LINTEL STRINGER 3 AT FS 280.  SERVICE BULLETIN, FUSELAGE-CENTER FUSELAGE, PRIMARY STRUCTURE FS 280.00-INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR.  SERVICE BULLETIN, FUSELAGE-CENTER FUSELAGE, PRIMARY STRUCTURE FS 280.00 TO FS 295.00-INSPECTION OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART A, INCORPORATED.  SERVICE BULLETIN, FUSELAGE-CENTER FUSELAGE, PRIMARY STRUCTURE FS 280.00 TO FS 295.00-INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART B, INCORPORATED.
